Uniqueness of radially symmetric large solutions

Pages: 677 - 686, Issue Special, September 2007

 Abstract        Full Text (226.7K)              

Julián López-Gómez - Departamento de Matemática Aplicada, Universidad Complutense, 28040-MADRID, Spain (email)

Abstract: In this paper we discuss the uniqueness of the large solutions and metasolutions in a general class of radially symmetric singular boundary value problems.

Keywords:  Large solutions, metasolutions, uniqueness, radial symmetry.
Mathematics Subject Classification:  Primary: 35J25, 35B40; Secondary: 92D25, 92D40.

Received: August 2006;      Revised: June 2007;      Published: September 2007.